# SDR SWAA2021082777198

- Difficulty date: May 13, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 55,153 hours, 34,680 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B UPPER FIXED TE PANEL FWD. SEAL RETAINER BRACKET CRACKED / REMOVED AND REPLACED LEFT WING I/B UPPER FIXED TE PANEL FWD. SEAL RETAINER BRACKET PER SRM 51-40-02.
